MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 10421410190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable bilt3 bilirubin total gen.3 results for four patient samples on a cobas 6000 c (501) module.Patient 1: the initial result was 24.4 mg/dl, and the repeated result was 1.4 mg/dl.Patient 2: on (b)(6) 2025, the initial result was 0.9 mg/dl, and the repeated result was 2.4 mg/dl.Patient 3: on (b)(6) 2025, the initial result was 14.20 mg/dl, and the repeated result was 0.7 mg/dl.Patient 4: on (b)(6) 2025, the initial result was 6.20 mg/dl, and the repeated result was 0.3 mg/dl.The samples were repeated because the physician questioned the initial results due to the results not matching the patient's clinical history.The repeated results were believed to be correct.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative inspected and cleaned the sample probe.He performed checks and tests with acceptable results.The investigation is ongoing.
 
Additional Manufacturer Narrative
Although no specific cause was found, the instrument performance was verified, and the issue appeared to be resolved after the service actions.

Brand Name
BILT3 BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22511353
Report Number1823260-2025-02157
Device Sequence Number8745620
Product Code CIG
UDI-Device Identifier07613336235508
UDI-Public07613336235508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number10421410190
Device Lot Number85816701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexMale